MathSciNet Relay Station
MathSciNet bibliographic data
MR799809 39A12 (39A70 65N25)
Vassilevski, P. S. Poincaré-Steklov operators for elliptic difference problems. C. R. Acad. Bulgare Sci. 38 (1985), no. 5, 543–546.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement